# SDR ASAA2018030823783

- Difficulty date: March 8, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 17,521 hours, 5,774 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 6194
- Condition: Leaking
- Location: Apu
- Part time: 4,717 hours, 9,319 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU MX BLUE LIGHT ON AND OIL LEVEL FOUND LOW.  ACFT GROUNDED.  COMPLETED ALL STEPS OF TSR IAW FIM 49-95-801, AND FIM 49-90 / 813, PARA (B) (F).  FOUND EVIDENCE OF AN OIL COOLER LEAK. REMOVED AND REPLACED THE OIL COOLER IAW AMM 49-91-41. LEAK CHECKED GOOD.
